MAUDE Adverse Event Report: Crosstex International Inc. AESCULAP; Disposable Filter, Reusable Filter

Crosstex International Inc. AESCULAP; Disposable Filter, Reusable Filter
Model Number MD344
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Dealer stated customer reported holes in filter after sterilization.
 
Additional Manufacturer Narrative
No similar complaints have been recorded for md344, lot: 2602109.Dhr has been reviewed, no discrepancies noted.Image has been provided for review, image shows burn holes lining up with the retention plate.Potential root cause is excess heat/energy being put into the material causing the melt pattern consistent with the areas of highest exposure (vent holes in the sterilcontainer).Not a manufacturing defect.No further action will be taken at this time.

Brand Name
AESCULAP
Common Device Name
Disposable Filter, Reusable Filter
Manufacturer (Section D)
Crosstex International Inc.
6789 w. henrietta rd.
rush NY 14543
Manufacturer (Section G)
Crosstex International Inc.
6789 w. henrietta rd.
rush NY 14543
Manufacturer Contact
katy peterson
6789 w. henrietta rd.
rush, NY 14543
+1(847)257-4500
MDR Report Key50359552
Report Number1319130-2026-00007
Device Sequence Number17678412
Product Code KCT
UDI-Device Identifier14522281506819
UDI-Public(01)14522281506819
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K941327
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMD344
Device Catalogue NumberMD344
Device Lot Number2602109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown